# SDR ASOA200900365

- Difficulty date: March 31, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 27,070 hours, 23,973 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOODLIGHT ON COCKPIT PANEL 221FLW HAS BROKEN BASE AND WIRES ARE PULLED OUT OF LIGHT ASSY.
